# SDR 6EXR2016121511060

- Difficulty date: December 5, 2016
- Submitted: December 16, 2016
- Operation: General aviation
- Aircraft: N484MM
- Make and model: Cessna 560XL
- Aircraft serial: 5600491
- Aircraft time: 3,914 hours, 3,012 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Downlock
- Part number: 9912120
- Condition: Faulty
- Location: Nlg
- Part time: 2,074 hours, 1,536 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OPERATOR REPORTED THAT UPON EXTENDING THE LANDING GEAR, THE NOSE GEAR GREEN LIGHT DID NOT COME ON. AN EMERGENCY EXTENSION WAS PERFORMED, AFTER APPROX. 30 SECONDS THE THE NOSE GEAR GREEN LIGHT ILLUMINATED. THE AIRCRAFT LANDED WITHOUT INCIDENT. TROUBLESHOT PROBLEM, FOUND THAT THE PORTION OF THE NOSE GEAR ACTUATOR SWITCH THAT CONTROLS THE ANNUNCIATOR LIGHT WAS SLOW TO ACTUATE. NOTE: THE PORTION OF THE SWITCH THAT CONTROLLED THE HYDRAULIC OPERATION OF THE NOSE GEAR ACTUATOR OPERATED PROPERLY. REPLACED NOSE GEAR ACTUATOR ASSEMBLY, WHICH INCLUDES THE SWITCH. PERFORMED GEAR CHECKS REFERENCING CESSNA 560 MAINT. MANUAL 32-31-03. OPERATIONAL CHECK OK AT THIS TIME.
